NCLEX Rn Practice Questions 5 (Exam Mode) By Rnpedia

7 Questions | Total Attempts: 12616

SettingsSettingsSettings
NCLEX Rn Practice Questions 5 (Exam Mode) By Rnpedia

Mark the letter of the letter of choice then click on the next button. Score will be posted as soon as the you are done with the quiz.  You got 25 minutes to finish the exam. Good luck!


Questions and Answers
  • 1. 
    A nurse is administering IV furosemide to a patient admitted with congestive heart failure. After the infusion, which of the following symptoms is NOT expected?
    • A. 

      Increased urinary output.

    • B. 

      Decreased edema.

    • C. 

      Decreased pain.

    • D. 

      Decreased blood pressure.

  • 2. 
    There are a number of risk factors associated with coronary artery disease. Which of the following is a modifiable risk factor?
    • A. 

      Obesity

    • B. 

      Heredity

    • C. 

      Gender

    • D. 

      Age

  • 3. 
    Tissue plasminogen activator (t-PA) is considered for treatment of a patient who arrives in the emergency department following onset of symptoms of myocardial infarction. Which of the following is a contraindication for treatment with t-PA? 
    • A. 

      Worsening chest pain that began earlier in the evening.

    • B. 

      History of cerebral hemorrhage.

    • C. 

      History of prior myocardial infarction.

    • D. 

      Hypertension

  • 4. 
    Following myocardial infarction, a hospitalized patient is encouraged to practice frequent leg exercises and ambulate in the hallway as directed by his physician. Which of the following choices reflects the purpose of exercise for this patient?
    • A. 

      Increases fitness and prevents future heart attacks

    • B. 

      Prevents bedsores.

    • C. 

      Prevents DVT (deep vein thrombosis).

    • D. 

      Prevent constipations.

  • 5. 
    A patient arrives in the emergency department with symptoms of myocardial infarction, progressing to cardiogenic shock. Which of the following symptoms should the nurse expect the patient to exhibit with cardiogenic shock?
    • A. 

      Hypertension

    • B. 

      Bradycardia

    • C. 

      Bounding pulse

    • D. 

      Confusion

  • 6. 
    A patient with a history of congestive heart failure arrives at the clinic complaining of dyspnea. Which of the following actions is the first the nurse should perform?
    • A. 

      Ask the patient to lie down on the exam table.

    • B. 

      Draw blood for chemistry panel and arterial blood gas (ABG).

    • C. 

      Send the patient for a chest x-ray.

    • D. 

      Send the patient for a chest x-ray.

  • 7. 
    A clinic patient has recently been prescribed nitroglycerin for treatment of angina. He calls the nurse complaining of frequent headaches. Which of the following responses to the patient is correct? 
    • A. 

      "Stop taking the nitroglycerin and see if the headaches improve."

    • B. 

      "Go to the emergency department to be checked because nitroglycerin can cause bleeding in the brain."

    • C. 

      "Headaches are a frequent side effect of nitroglycerine because it causes vasodilation."

    • D. 

      "The headaches are unlikely to be related to the nitroglycerin, so you should see your doctor for further investigation."